# SDR DALA2023070305327

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N934DB
- Make and model: Boeing 737-9
- Aircraft serial: 38301
- Aircraft time: 17,397 hours, 11,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2842540) FORWARD CARGO BAY ZEE CHANNEL DAMAGED ON R/H SIDE AT STA 500K STR 26. REMOVED & REPLACED FROM STA 500F+10 TO STA 500L WITH SPLICE PLATE @ STA 500F+10 IAW B737 SRM 51-40-02, B737 SRM 53-00-53-2R-5 & BOEING DWG 143A7505.
